Mathematische Zeitschrift

, Volume 248, Issue 1, pp 113–121

Multiplier ideals and modules on toric varieties



A formula computing the multiplier ideal of a monomial ideal on an arbitrary affine toric variety is given. Variants for the multiplier module and test ideals are also treated.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Danilov, V.I.: The geometry of toric varieties. Uspekhi Mat. Nauk 33 2(200), 85–134, 247 (1978)MATHGoogle Scholar
  2. 2.
    Fulton, W.: Introduction to toric varieties. Annals of Mathematics Studies, vol. 131, Princeton, NJ: Princeton University Press, 1993, The William H. Roever Lectures in GeometryGoogle Scholar
  3. 3.
    Howald, J.A.: Multiplier ideals of monomial ideals. Trans. Amer. Math. Soc. 353(7), 2665–2671 (2001) (electronic)CrossRefMATHGoogle Scholar
  4. 4.
    Hyry, E., Smith, K.: On a non-vanishing conjecture of Kawamata and the core of an ideal. Submitted, 2002Google Scholar
  5. 5.
    Huneke, C.: Tight closure and its applications. CBMS Regional Conference Series in Mathematics, vol. 88, Washington, DC: Published for the Conference Board of the Mathematical Sciences, 1996, With an appendix by Melvin HochsterGoogle Scholar
  6. 6.
    Hara, N., Yoshida, K.-I.: A generalization of tight closure and multiplier ideals. arXiv:math.AC/0211008Google Scholar
  7. 7.
    Lazarsfeld, R.: Positivity in algebraic geometry. Monograph in preparation.Google Scholar
  8. 8.
    Lyubeznik, G., Smith, K.E.: Strong and weak F-regularity are equivalent for graded rings. Am. J. Math. 121(6), 1279–1290 (1999)MATHGoogle Scholar
  9. 9.
    Watanabe, K.-I.: F-regular and F-pure normal graded rings. J. Pure Appl. Algebra 71, 341–350 (1991) (English)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Universität EssenFB6 MathematikEssenGermany

Personalised recommendations